Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Dynamik komplexer technischer Systeme     Collection: Computational Methods in Systems and Control Theory     Display Documents



  history
ID: 573575.0, MPI für Dynamik komplexer technischer Systeme / Computational Methods in Systems and Control Theory
Robust formulas for optimal H∞ controllers
Authors:Benner, P.; Byers, R.; Losse, P.; Mehrmann, V.; Xu, H.
Language:English
Date of Publication (YYYY-MM-DD):2011
Title of Journal:Automatica
Volume:47
Issue / Number:12
Start Page:2639
End Page:2646
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:Peter Benner
Affiliations:MPI für Dynamik komplexer technischer Systeme/Computational Methods in Systems and Control Theory
External Affiliations:TU Chemnitz
Fakultät für Mathematik
Chemnitz, Germany

Univ. of Kansas
Department of Mathematics
Lawrence, KS, USA

TU Berlin
Institut für Mathematik MA 4-5
Berlin, Germany
Identifiers:URL:http://dx.doi.org/10.1016/j.automatica.2011.09.013
LOCALID:CD 573575
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.